# SDR ASOA20141128351V

- Difficulty date: November 28, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 39,349 hours, 29,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  COPILOTS FRAME 10 CRACKED BELOW DV WINDOW.  MAINTENANCE R & R  THE FRAME IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
